MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMORAL COMPONENT PLUS RIGHT SIZE 5+; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMORAL COMPONENT PLUS RIGHT SIZE 5+; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona cemented stemmed tibial component size c right catalog #: 42532006402 lot #: 64367589, persona revision constrained articular surface right 14mm catalog #: 42522800414 lot #: 64689977, persona cemented all poly patella 29mm catalog #: 42540000029 lot #: 64516079, persona cemented tapered stem extension 14mm catalog #: 42560007514 lot #: 64783457, refobacin bone cement 1 x 40 catalog #: 110034355 lot #: e2704z18ba.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2022-00171, 0001822565-2022-01946.
 
Event or Problem Description
It was reported that the patient experienced iliotibial band tendonitis with pain and discomfort approximately one (1) year following right knee arthroplasty.The patient was treated conservatively with a cortisone injection and prescribed physical therapy.Initial operative notes noted no intraoperative complications.No additional patient consequences have been reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - component code - proposed code is mechanical g4 - femur.The reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies relevant to the reported event were identified.Per the package insert, pain is a known adverse effect of the system, however, a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA REVISION CEMENTED FEMORAL COMPONENT PLUS RIGHT SIZE 5+
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14852038
Report Number0001822565-2022-01860
Device Sequence Number4794235
Product Code JWH
UDI-Device Identifier00889024562684
UDI-Public(01)00889024562684(17)300728(10)64825694
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504605812
Device Lot Number64825694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic